# SDR SWIA200515670

- Difficulty date: October 8, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 1,842 hours, 1,209 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Part number: FE284000005
- Part serial: FR233
- Condition: Malfunctioned
- Part time: 8 hours, 6 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INBOARD GROUND SPOILER FAULT STATUS MESSAGE.  REPLACED THROTTLE QUADRANT IAW CRJ 700 AMM 76-11-01.  OPERATIONAL CHECKS GOOD.
